# SDR C2XA01TY200

- Difficulty date: December 14, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524243001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FLOOR SUPPORT ANGLES LOCATED BELOW THE THRESHOLD STRIP AT THE MAIN ENTRY DOOR WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMB-135 SRM 51-20-03, 51-40-02 AND CPM 51-21-04,05,06.  THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
